# SDR FDEA201504181259

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 722 hours, 16,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7.5" CRACK ABOVE LE OF RT HORIZONTAL AT STATION 1658.5 RUNNING ALONG A RIVET ROW.  EVALUATED & FOUND CRACK AT STATION 1654.5.  COMPLIED WITH EA H-5330-T0316796 FUSELAGE PLATES & SKINS, STATION 1654.50, STRINGER 13AR SKIN CRACK REPAIR.  CLASSIFIED AS MAJOR   CAT B REPAIR.
